Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999
Contents of Volume 127, Number 5 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the reduction number of some graded algebras Henrik Bresinsky; Lê Tuân Hoa...
保存先:
第一著者: | American Mathematical Society |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
American Mathematical Society
2009
|
主題: | |
オンライン・アクセス: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/472 |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
類似資料
-
Proceedings of the American Mathematical Society. Volume 127, Number 8, 1999
著者:: American Mathematical Society
出版事項: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 1, 1999
著者:: American Mathematical Society
出版事項: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 7, 1999
著者:: American Mathematical Society
出版事項: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 11, 1999
著者:: American Mathematical Society
出版事項: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 3, 1999
著者:: American Mathematical Society
出版事項: (2009)